# SDR SWAA2021040213772

- Difficulty date: February 12, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242UF LOWER SKIN HAS PUNCTURE DAMAGE NEAR O/B END OF PANEL IN 7EA LOCATIONS WHERE POTTED INSERTS ARE INSTALLED IN TOP SURFACE. / UPON EVALUATION OF PUNCTURE ON FLOOR PANEL 242UR. FOUND THEM BEYOUND LIMITS OF B737 SRM 53-00-50-1A-1. REPAIRED I-A-W SRM 53-00-50-2R-1
